# SDR HALA20240513130

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 12,703 hours, 2,875 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FUEL MESSAGEL FUEL LOW PRESSURE. PERFORMED TSM 28-22-00-810-801-A AND OPS CHECK APU FUEL LOW PRESSURE CIRCUIT PER AMM 49-31-00-710-003 FOUND APU FUEL PUMP INOP (4QC). REMOVED AND REPLACED APU FUEL PRESS SWITCH PER AMM 28-22-51 COND SAME. REMOVED AND REPLACED SWITCH-APU FUEL LP (5030QM), RELAYS 5QC, 6QC, 9QC. OPS CHECK GOOD PER TSM 28-22-810-801-A. RE-SEAT APU FUEL PUMP PER AMM 28-22-51. PURGE APU FUEL LINE PER AMM 28-22-00. OPS CHECK APU PER AMM 49-00-00, OPS CHECK GOOD, NO FAULTS, AND NO LEAKS.
